Binary Cech closure spaces using binary ideals and binary grills

Main Article Content

Tresa Mary Chacko
Susha D.

Abstract

In this paper we introduce binary Cech closure operators obtained from binary ideals and binary grills. ˇ Here we describe some properties of the binary topology obtained from both binary ideals and binary grills. Also we present the concept of compactness in both binary ideals and binary grills.

Metrics

Metrics Loading ...

Article Details

How to Cite
Chacko, T. M. ., & D., S. . (2022). Binary Cech closure spaces using binary ideals and binary grills. Journal of Advanced Studies in Topology, 10(1), 49–57. Retrieved from https://m-sciences.com/index.php/jast/article/view/260
Section
Research Articles